# SDR KBMA88679

- Difficulty date: February 27, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 7G547
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 9,830 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE SWITCHES NOT OPERATING PROPERLY. CAUTION LITE REMAINS ON WITH CIRCUIT BREAKER IN.
